# SDR REXA2012041500517

- Difficulty date: April 15, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,911 hours, 19,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 10c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT EMERGENCY STRIP LIGHT AT 10C INOPERATIVE FLT 4020. REPLACED LIGHT IAW AMM 33-51-00
